Strongly Gorenstein $C$-homological modules under change of rings
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 939-958
Published online June 29, 2021
Printed July 31, 2021
Yajuan Liu, Cuiping Zhang
Northwest Normal University; Northwest Normal University
Abstract : Some properties of strongly Gorenstein $C$-projective, $C$-injec\-tive and $C$-flat modules are studied, mainly considering these properties under change of rings. Specifically, the completions of rings, the localizations and the polynomial rings are considered.
Keywords : Semidualizing module, strongly Gorenstein $C$-projective ($C$-injective, $C$-flat) module, completion, localization, polynomial
MSC numbers : Primary 13D07, 16E65
Supported by : This work was supported by National Natural Science Foundation of China (No. 11761061).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd